# SDR DALA2017010900229

- Difficulty date: January 6, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 62,220 hours, 26,554 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Exposed
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND MATERIAL AND LANYARD WERE EXPOSED BENEATH THE L3 DOOR SLIDE BUNDLE.  STOWED THE LANYARD IAW AMM 25-66. (9446286)
